MathSciNet Relay Station
MathSciNet bibliographic data
MR84696 (18,905c) 35.0X
Payne, L. E.; Pólya, G.; Weinberger, H. F. On the ratio of consecutive eigenvalues. J. Math. and Phys. 35 (1956), 289–298.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement